Alert archive / Ohio / Flash Flood Warnings in 2014

Flash Flood Warning 4, NWS Wilmington, OH

April 29, 2014Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 29, 2014, 9:37 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2014, 9:37 PM EDT (01:37 UTC)
Expired
Apr 30, 2014, 12:30 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WGUS51 KILN 300137
FFWILN
OHC045-049-089-300430-
/O.NEW.KILN.FF.W.0004.140430T0137Z-140430T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
937 PM EDT TUE APR 29 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 1230 AM EDT.

* AT 931 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
  HAVE ALREADY FALLEN. THE HEAVY RAINFALL WAS ENDING ACROSS THE AREA.
  HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...GAHANNA...
  REYNOLDSBURG AND NEW ALBANY.

IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
BLACKLICK CREEK AND MASON RUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8273 3980 8283 3980 8295 3991 8295
      4013 8287 4013 8271

$$
1 follow-up statement
098 
WGUS71 KILN 300425
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EDT WED APR 30 2014

OHC045-049-089-300434-
/O.EXP.KILN.FF.W.0004.000000T0000Z-140430T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
1225 AM EDT WED APR 30 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LICKING...EASTERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO WILL
EXPIRE AT 1230 AM EDT...

HEAVY RAIN HAS ENDED AND FLASH FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3996 8273 3980 8283 3980 8295 3991 8295
      4012 8286 4013 8271

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:55 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 29, 7:55 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT TUE APR 29 2014

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO BRING INTERMITTENT CHANCES FOR
PRECIPITATION TO THE AREA THROUGH THE END OF THE WEEK.
TEMPERATURES WILL COOL MID WEEK AS A COLD FRONT CROSSES THE
REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MOSTLY SUNNY SKIES HAVE ALLOWED FOR MIXING OF DRIER AIR IN THE LOW
LEVELS TO THE SURFACE. LOW LEVEL CONVERGENCE OFF TO THE EAST IS
PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS
SOUTHEASTERN OHIO AND WEST VIRGINIA THIS AFTERNOON. THIS ACTIVITY
IS EXPECTED TO STAY EAST OF OUR FORECAST AREA THIS AFTERNOON.

A DISTURBANCE LOCATED ACROSS THE TENNESSEE VALLEY IS ROUNDING THE
SOUTHEASTERN SIDE OF A DEEP UPPER LOW ACROSS THE MID WEST THIS
EVENING. THUNDERSTORMS WILL DEVELOP SOUTH OF THE OHIO VALLEY AND
WILL MOVE IN THE DIRECTION OF OUR AREA DURING THE EVENING.
INSTABILITY APPEARS TO BE LIMITED IN THE LOW LEVELS ACROSS OUR
AREA DUE TO DRY AIR. A MID LEVEL WIND MAX WILL CROSS OUR AREA
LATE THIS EVENING WHICH WILL HELP TO ENHANCE PRECIPITATION. IF LOW
LEVEL INSTABILITY WERE HIGHER AND TIMING OF PRECIPITATION MOVING
IN WAS NOT SO LATE IN THE DAY...CONFIDENCE WOULD BE HIGHER IN A
SEVERE THREAT. HOWEVER...WITH TIMING OF CONVECTION MOVING INTO THE
AREA CLOSE TO SUNSET...AND DRY AIR IN THE LOW LEVELS...THE THREAT
FOR DAMAGING WINDS AND LARGE HAIL WILL BE ISOLATED. THE MAIN
THREAT APPEARS TO BE HEAVY RAIN WITH THE POTENTIAL FOR TRAINING
SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING AS A MID LEVEL
WIND MAXIMA LIFTS NORTH ACROSS OUR AREA. HOWEVER...SINCE WE CANNOT
RULE OUT SEVERE WEATHER THIS EVENING...AND WITH THE POTENTIAL FOR
HEAVY RAIN TONIGHT...ALL THE ABOVE THREATS WILL BE HIGHLIGHTED IN
THE HWO.

THE DISTURBANCE WILL LIFT NORTH OF OUR AREA LATE TONIGHT WHICH
SHOULD BRING AND END TO PRECIPITATION BEFORE SUNRISE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
UPPER LOW WILL SPIN ACROSS THE MID WEST WHILE MOVING VERY LITTLE
THROUGH WEDNESDAY NIGHT. A SURFACE LOW UNDERNEATH THIS UPPER LOW
WILL SLIDE SLOWLY EASTWARD THROUGH THE SHORT TERM TIME PERIOD.
THIS WILL GRADUALLY BRING A COLD FRONT TOWARD OUR AREA. ON
WEDNESDAY...THE AREA WILL START OFF IN THE WARM SECTOR UNDER
SOUTHWESTERLY FLOW. MAINLY DIURNAL SHOWER ACTIVITY IS EXPECTED
DURING THE DAYTIME WEDNESDAY. AM FORECASTING SLIGHT CHANCE POPS
FOR WEDNESDAY. HOWEVER...THERE APPEARS THE POSSIBILITY FOR A
LITTLE BETTER COVERAGE THAN THAT IN THE EAST...WHERE DEEPER
MOISTURE MAY BE LOCATED. HIGHS WILL BE DEPENDENT ON CLOUD COVER.
WITH SOME DRY AIR EXPECTED TO REMAIN IN PLACE IN THE LOW
LEVELS...AM EXPECTING SOME CLEARING SIMILAR TO TODAY ACROSS THE
CENTRAL AND EASTERN ZONES. THIS SHOULD RESULT IN HIGHS REACHING THE
LOW 70S IN THOSE LOCATIONS. ACROSS THE WEST...THE APPROACHING COLD FRONT
MAY LIMIT HIGHS IN THE UPPER 60S IF THE FRONT ARRIVES EARLY ENOUGH
IN THE DAY ACROSS THOSE ZONES.

THE FRONT IS EXPECTED TO MAKE ITS WAY EASTWARD ACROSS THE AREA
OVERNIGHT WEDNESDAY NIGHT. THIS WILL BRING AN INCREASE IN CLOUD
COVER WITH AN ONSET OF COLD ADVECTION ACROSS OUR AREA. A LULL IN
SHOWER ACTIVITY IS EXPECTED OVERNIGHT WITH DRY AIR IN THE MID
LEVELS BEING DRAWN NORTHEAST ACROSS THE REGION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
CENTER OF EXPANSIVE UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES ON
THURSDAY WILL SLOWLY MOVE NORTHEAST TO SOUTHEAST CANADA BY FRIDAY.
EMBEDDED DISTURBANCES ROTATING AROUND THE LOW...ALONG WITH LIMITED
MOISTURE...WILL FAVOR A THREAT OF SHOWERS THROUGH THIS PERIOD. THE
HIGHEST CHANCE WILL BE TIED TO THE DIURNAL CYCLE WHERE DAYTIME
INSTABILITY WILL BE MAXIMIZED. CONSIDERABLE CLOUDINESS WILL OCCUR
ALONG WITH COOL TEMPERATURES FOR EARLY MAY.

FOR FRIDAY NIGHT INTO SATURDAY NIGHT...12Z GFS AND THE 00Z ECMWF ARE
IN GOOD AGREEMENT. ANOTHER UPPER LEVEL CLOSED LOW WILL DIVE
SOUTHEAST FROM SOUTH CENTRAL CANADA INTO THE GREAT LAKES REGION.
THIS FEATURE WILL BE ASSOCIATED WITH A COLD FRONT. WILL CONTINUE
WITH A THREAT FOR SHOWERS AHEAD OF THE FRONT ON SATURDAY WITH PCPN
CHANCES TAPERING OFF SATURDAY NIGHT AS THE FRONT SAGS SOUTHEAST
THROUGH THE OHIO VALLEY. THERE WILL A LITTLE TEMPERATURE REBOUND ON
SATURDAY AHEAD OF THE FRONT.

FOR SUNDAY INTO MONDAY...NORTHWEST FLOW ALOFT WILL DOMINATE THE
REGION AS AFOREMENTIONED UPPER LEVEL CLOSED LOW PUSHES OFF THE NEW
ENGLAND COAST WHILE A MID LEVEL RIDGE BUILDS NORTHWARD INTO THE
PLAINS. SKIES SHOULD BE PARTLY CLOUDY AS SURFACE HIGH PRESSURE
SETTLES INTO THE REGION. TEMPERATURES WILL COOL A TAD ACROSS THE
NORTHERN ZONES.

FOR MONDAY NIGHT INTO TUESDAY...MODELS SUGGEST THAT THE MID LEVEL
RIDGE TO OUR WEST WILL TRY TO BUILD EAST INTO THE OHIO VALLEY. AS
THIS OCCURS..A WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE
REGION. IT IS DIFFICULT AT THIS JUNCTURE TO DETERMINE IF THE FRONT
WILL BE ACTIVE OR NOT GIVEN UNCERTAINTY OF ANY EMBEDDED DISTURBANCES
INTERACTING WITH THE BOUNDARY AS IT LIFTS NORTHEAST. HAVE KEPT THE
FORECAST DRY FOR NOW...BUT THIS WILL HAVE TO BE TWEAKED AS WE GET
CLOSER. TEMPERATURES WILL REBOUND ON TUESDAY IN THE WAKE OF THE WARM
FRONT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THUNDERSTORMS WILL CONTINUE TO BE A POTENTIAL IMPACT AT ALL
TERMINALS THROUGH THE EARLY PART OF THE TAF PERIOD. EXPECT ONLY
BRIEFLY LOWER CONDITIONS AS CONVECTION MOVES THROUGH. APPEARS THAT
PRECIPITATION WILL BECOME MORE WIDESPREAD OVERNIGHT ALTHOUGH THE
THREAT OF THUNDER WILL DIMINISH BEFORE 06Z. MOISTENING LOW LEVELS
WILL LIKELY LEAD TO MVFR CEILINGS AND POSSIBLY VISIBILITY
DEVELOPING TOWARDS 12Z. THE LOWER CLOUDS WILL SCATTER DURING THE
MID TO LATE MORNING LEAVING VFR CONDITIONS FOR THE END OF THE
FORECAST. WINDS WILL BECOME SOUTH SOUTHEAST AT LESS THAN 10 KT
FOR MOST OF THE NIGHT. THE WINDS WILL VEER TO SOUTHWEST DURING THE
DAY AND STRENGTHEN SLIGHTLY WITH SOME GUSTS AT OR BELOW 25 KT
WEDNESDAY AFTERNOON.

OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT AND FRIDAY MORNING
AND THEN AGAIN SATURDAY NIGHT INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...HICKMAN
AVIATION...
Hazardous weather outlook, Apr 29, 4:16 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT TUE APR 29 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-302030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
416 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
EVENING AND LAST INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS
COULD BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

In the hours before

Local storm report, Apr 29, 8:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     4 NW WESTERVILLE        40.16N 82.97W
04/29/2014  E60.00 MPH       DELAWARE           OH   TRAINED SPOTTER

0817 PM     TSTM WND GST     KDLZ DELAWARE APT       40.28N 83.11W
04/29/2014  M61.00 MPH       DELAWARE           OH   AWOS

&&
Special weather statement, Apr 29, 8:30 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT TUE APR 29 2014

OHZ055-056-064-065-300100-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
830 PM EDT TUE APR 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
SOUTHWESTERN LICKING...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES THROUGH 900 PM EDT...

AT 826 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WHITEHALL TO WILLIAMSPORT...MOVING NORTHEAST AT 30
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAINFALL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHVILLE...
CIRCLEVILLE...REYNOLDSBURG...PICKERINGTON AND PATASKALA.

ALSO...BLACKLICK ESTATES...GROVEPORT...LOGAN ELM VILLAGE...BRICE...AW
MARION STATE PARK...SUMMIT STATION...CANAL WINCHESTER...JERSEY...
SLATE RUN METRO PARK AND STOUTSVILLE ARE NEAR THE PATH OF THIS LINE
OF STRONG THUNDERSTORMS.

LAT...LON 4011 8276 4004 8263 3967 8270 3953 8296
      3954 8313 3999 8297

HATZOS
Local storm report, Apr 29, 8:38 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     4 ENE SABINA            39.50N 83.56W
04/29/2014                   FAYETTE            OH   LAW ENFORCEMENT

            A TREE WAS DOWNED AND DAMAGE OCCURRED TO A WELL DUE TO
            THUNDERSTORM WINDS.

0729 PM     TSTM WND DMG     4 SSW JEFFERSONVILLE    39.60N 83.59W
04/29/2014                   FAYETTE            OH   LAW ENFORCEMENT

            A TREE WAS DOWNED ON CHURCH STREET IN MILLAGEVILLE.

0806 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
04/29/2014  M61.00 MPH       FRANKLIN           OH   ASOS

0832 PM     HAIL             6 SW PICKERINGTON       39.84N 82.85W
04/29/2014  M0.75 INCH       FRANKLIN           OH   AMATEUR RADIO

&&

ASL
Special weather statement, Apr 29, 8:45 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT TUE APR 29 2014

OHZ055-056-300115-
FRANKLIN OH-LICKING OH-
845 PM EDT TUE APR 29 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LICKING AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 915 PM EDT...

AT 843 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HARTFORD TO REYNOLDSBURG...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...GRANVILLE
AND UTICA.

ALSO...JOHNSTOWN...ETNA...KIRKERSVILLE...BEECHWOOD TRAILS...
ALEXANDRIA...GRANVILLE SOUTH...FREDONIA AND ST. LOUISVILLE ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3993 8255 3994 8279 3993 8281 3996 8288
      4013 8280 4013 8276 4021 8276 4028 8271
      4027 8248 4025 8247 4024 8234

HATZOS
Special weather statement, Apr 29, 9:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT TUE APR 29 2014

INZ075-080-KYZ089>096-300130-
SWITZERLAND IN-OHIO IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-
CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
902 PM EDT TUE APR 29 2014

...A STRONG THUNDERSTORM WILL AFFECT GRANT...GALLATIN...CARROLL...
EXTREME SOUTHERN CAMPBELL...BOONE...PENDLETON...OWEN...KENTON...OHIO
AND SWITZERLAND COUNTIES THROUGH 930 PM EDT...

AT 858 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES
SOUTHWEST OF MONTEREY...MOVING NORTHEAST AT 85 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...KENTUCKY
SPEEDWAY...WARSAW...WILLIAMSTOWN...DRY RIDGE...CRITTENDEN...RISING
SUN...WALTON AND BUTLER.

ALSO...MONTEREY...GRATZ...HARMONY...BEECHWOOD...SQUIRESVILLE...
WORTHVILLE...ELMER DAVIS LAKE...WHEATLEY...ELK LAKE AND EAGLE STATION
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3837 8490 3842 8489 3842 8495 3844 8497
      3847 8496 3849 8500 3851 8499 3851 8503
      3856 8501 3856 8507 3859 8509 3859 8514
      3901 8486 3879 8425 3834 8475 3833 8480

ASL
Local storm report, Apr 29, 9:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     DELAWARE                40.30N 83.07W
04/29/2014                   DELAWARE           OH   AMATEUR RADIO

            A ROOF WAS BLOWN OFF OF A STRUCTURE IN DELAWARE DUE TO
            THUNDERSTORM WINDS.

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:30 PM EDTSpecial Weather StatementILNPickaway30 min
Apr 29, 8:45 PM EDTSpecial Weather StatementILNLicking30 min
Apr 29, 9:19 PM EDTAreal Flood AdvisoryILNScioto3 hr
Apr 30, 4:14 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto4 hr
Apr 30, 5:12 AM EDTAreal Flood AdvisoryILNScioto6 hr
Apr 30, 10:24 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto22 hr
Apr 30, 2:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Ross18 hr

Nearby

Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.